Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2017 | Journal Article | IST-REx-ID: 483 | OA
Bourgade, P., Erdös, L., Yau, H., & Yin, J. (2017). Universality for a class of random band matrices. Advances in Theoretical and Mathematical Physics, 21(3), 739–800. https://doi.org/10.4310/ATMP.2017.v21.n3.a5
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 484 | OA
Nam, P., & Napiórkowski, M. M. (2017). Bogoliubov correction to the mean-field dynamics of interacting bosons. Advances in Theoretical and Mathematical Physics, 21(3), 683–738. https://doi.org/10.4310/ATMP.2017.v21.n3.a4
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

issn=10950761

Search

Filter Publications

  • Display / Sort

    Citation Style: APA

    Export / Embed